Volume 13, Issue 2 (7-2013)                   2013, 13(2): 337-346 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taherizadeh A, Kianejad A, Tehranian A. Formal Local Cohomology Modules and Serre Subcategories. Quarterly Journal of Science Kharazmi University. 2013; 13 (2) :337-346
URL: http://jsci.khu.ac.ir/article-1-1639-en.html
1- Mofateh- Ave. No.43 Tarbia Moallem University
Abstract:   (3914 Views)
Let ( R,m ) be a Noetherian local ring, a an ideal of R and M a finitely generated R- module. We investigate some properties of formal local cohomology modules with respect to a Serre subcategory. We provide a common language to indicate some properties of formal local cohomology modules. Let ( R,m ) be a Noetherian local ring, a an ideal of R and M a finitely generated R- module. We investigate some properties of formal local cohomology modules with respect to a Serre subcategory. We provide a common language to indicate some properties of formal local cohomology modules.
Full-Text [PDF 440 kb]   (1698 Downloads)    
Type of Study: Research Paper | Subject: Mathematic
Published: 2013/07/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb